Would severe asthma type attacks and neck pain be related could this be heart problems?

Asthma, neck. Though uncommon. There is a form of cardiac asthma that might be associated with referred neck pain. Check this out with your physician.
Asthma. Asthma don't think is related to neck pain. Heart pain/angina could be realted to neck pain. Consult with your doctor.

Related Questions

I have cheast and throat tightness no heart problems in past I do have asthma and use to have panick attacks not any more. Not sure what it is?

Asthma or VCD? Your symptoms could be related to vocal cord dysfunction (vcd) that is causing the throat tightness & possibly intermittent episodes of difficulty in breathing. Your symptoms could be relieved by learning breathing exercises such as relaxed throat breathing, diaphragmatic breathing and also through muscle tension releasing exercises. Please see a lung specialist for further evaluation.

My doc listened to my heart with the listening tool that goes into their ears. She said its normal. Does that rule out heart problems? Chest/neck pain

No. But you must have some symptoms of cardiac disease before we check for other indicators. Shortness of breath, irregular heart beat, swollen ankles are some of the symptoms that suggest heart trouble. The chest pain of cardio origin is heavy and pressing. Less actual pain. At your age the problems would be rheumatic fever or some thing congenital which your doc has probably already ruled out.

I know my chemical induced asthma didn't cause aortic stenosis. I've heard D.M. Type II causes heart problems & all 3 can aggravate each other. T/F?

More complicated. NIDDM is associated with coronary artery disease, not aortic stenosis alone. You don't mention how long you had aortic stnosis, but if it has been recent, it may be due to changes atherosclerosis (hardening of arteries) associated with NIDDM. There is a big discussion whether asthma is associated with atherosclerosis.

I was born with VSD, but I don't have any heart problems anymore. I do have asthma and I'm allergic to alot of things (not food). Could all of these things be related? I'm currently usng a fox air inhaler and allerway pills. I have used texa, allergex, an

Asthma and allergies. Asthma and allergies are very closely related and often are coexisting diagnoses in patients. Making sure to avoid triggers and take your controller medications is a great step in helping to reduce symptoms. IF still having frequent "acute attacks" discuss with your doctor another plan. As far as the VSD - is isn't rare that a small hole can be found and close on its own It is unlikely related.
Asthma plan. Small VSDs usually will close spontaneously by age 6 years. Allergies are triggers for asthma, and if there is a family history of asthma/allergies, this will contribute to the development of asthma.

I'm a 29 yr old female with pain in the center of my chest. Heart problems don't run in my family. I am healthy other than mild asthma, add meds?

Asthma, reflux. There are a great many things that can cause persistant chest pain in a young woman. Asthma that is not adequately controlled (usually feels more like a "tightness", but not always) and reflux are the two that are most likely the source of your troubles. Ask your physician.
See below. Uncontrolled asthma can give you chest pain, especially if you cough a lot. So can a number of other problems, such as acid reflux, pulmonary embolism, infections or chemical irritation, to name a few. Consult a doctor.

After I do heavy exercise I feel like throwing up I have asthma no heart problems past all my tests with flying colors what can it be?

Several. Vomiting is not uncommon among marathon runners and this is considered just a reaction to over-exertion (above what your body can tolerate). However vomiting can also be a sign of exercise-induced anaphylaxis which may or may not related to eating within 3 to 4 hrs prior to the exertion. In anaphylaxis however most people also experience flushing, itching, and/or hives.

Is it normal to have heart problems with asthma/acute bronch.? Since I have been sick, my heart beats fast when I lay down and it makes me feel weak.

Possible SE. It maybe a side effect (SE) from your asthma medication. Albuterol inhaled is very frequently used for asthma and frequently gives SE of tachycardia (rapid heart beat) and palpitations. Talk to your primary doctor about it also you may have another associated condition that needs further evaluation and treatment.